MathSciNet Relay Station
MathSciNet bibliographic data
MR2755003 11F80 (11F55 11R34 13H10)
Berger, Tobias; Klosin, Krzysztof An $R=T$ theorem for imaginary quadratic fields. Math. Ann. 349 (2011), no. 3, 675–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement